MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-2-4-3D-ES
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Paresis (1998); Foreign Body In Patient (2687); Ischemia Stroke (4418); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that a coil was broken prior to detachment attempts.No other device, event, or patient information was known at the time the report was received.
 
Additional Manufacturer Narrative
B3: event date is not known.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
A2, a3a patient information updated b5 updated with additional information received.D2-d4 device information updated based on additional information received.E1 initial reporter/physician information updated based on additional information received h6 coding information updated based on additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the axium coil broke during positioning during the procedure.An attempt was made to remove the coil with a stent retriever without success.The patient was undergoing coil embolization to treat an anterior communicating (acom) aneurysm.The patient remained hospitalized and under sedation as of (b)(6) 2025, due to a1 segment infarct and occlusion.The patient additionally experienced left side lower extremity hemiparesis.
 
Event or Problem Description
Additional information was received that vessel tortuosity was normal, no excessive tortuosity.The device was prepared and a continuous catheter flush was administered and maintained during the procedure as indicated in the ifu.There was no resistance during delivery of the coil.This was the first aneurysm.It did have 2 bleps and the first blep was successfully coiled.The coil was not repositioned or pulled back.During primary placement, the coil didn¿t react to pull back.There was no kink/damage observed on the pushwire.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23488283
Report Number2029214-2025-02341
Device Sequence Number13384068
Product Code KRD
UDI-Device Identifier00763000313692
UDI-Public(01)00763000313692(17)280315(10)230911474
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-2-4-3D-ES
Device Catalogue NumberAPB-2-4-3D-ES
Device Lot Number230911474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/14/2025
02/02/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/21/2025
02/02/2026
Date Device Manufactured03/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization;
Patient Age51 YR
Patient SexMale
Patient Weight72 KG